BibTeX record journals/dcg/Muder93

download as .bib file

@article{DBLP:journals/dcg/Muder93,
  author    = {Douglas J. Muder},
  title     = {A New Bound on the Local Density of Sphere Packings},
  journal   = {Discrete {\&} Computational Geometry},
  volume    = {10},
  pages     = {351--375},
  year      = {1993},
  url       = {https://doi.org/10.1007/BF02573984},
  doi       = {10.1007/BF02573984},
  timestamp = {Tue, 26 Jun 2018 14:10:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dcg/Muder93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier